# SDR ASOA2015050412736

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,381 hours, 10,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPARTMENT MEGAPHONE REQUIRES REPLACEMENT.  WORK COMPLETED IAW N/R-00003.  R & R PASSENGER COMPARTMENT MEGAPHONE AND BRACKET IAW AMM 25-61-14 AND AIPC REF 25-61-14, FIG 1K ITEM 5.
